# SDR CALA0400637

- Difficulty date: August 24, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 46,741 hours, 25,818 cycles
- Engine: Ge CFM563B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410199
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN THE LONGITUDINAL FLOORBEAM UPPER CHORD AT ITS ATTACHMENT TO THE TRANSVERSE FLOORBEAM AT STA 727B, LBL 45.50.  THE CRACK WAS LOCATED ON THE OB SIDE OF THE LONGITUDINAL FLOORBEAM AT THE FIRST HI-LOK FASTENER HOLE FORWARD OF STA 727B.  THE CRACK RAN FROM THE AFT EDGE OF THE LONGITUDINAL FLOORBEAM TO THE HI-LOK FASTENER HOLE. THE FLOORBEAM WAS REPAIRED IAW ECRA 5321-01200.
